Customers from America November 5th, 2019

05.11.2019

Customers from #america #usa #us

Pick-up and drop-off at #portofkobe •Tour in #kyoto by Toyota Commuter 14 Seaters

[Draft] ITINERARY 

10:00AM~11:45AM Pick-Up at Port of Kobe and head to KYOTO Kinkakuji – The Golden Pavilion 

10:45AM~12:30PM Visit Kinkakuji <45 Minutes>

12:30PM~13:30PM Lunch <60 Minutes>

13:30PM~14:00 Head to Kiyomizu Dera Temple 

14:00PM~15:30PM Visit Higashiyama Preserved District (Ninenzaka, Sannenzaka) and Kiyomizu Dera <90 Minutes>

15:30PM~15:45PM Head to Gion 

15:45PM~16:15PM Take a quick look at Gion <30 Minutes>

16:15PM~16:45PM Head to Fushimi Inari 

16:45PM~17:30PM Visit Fushimi Inari <45 Minutes>

17:30PM~19:00PM Drop off at Tor Road Steak Aoyama  2 Chome-14-5 Shimoyamatedori, Chuo Ward, Kobe, Hyogo 650-0011

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: